Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 23, 2014, 01:13:22 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 646931
  • Total Topics: 49284
  • Online Today: 167
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 128
Total: 132

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: seeing spots  (Read 1471 times)

0 Members and 1 Guest are viewing this topic.

Offline Peter6836

  • Member
  • Posts: 391
  • Me and my Granddaughter Noa
seeing spots
« on: July 05, 2008, 10:47:36 AM »
Hi everyone,
Well I am here to grouse a bit. I have these red spots on the upper portion of my legs. I have watched them grow. I am itchy all over especially in my groin area and under the arms but my forehead and back are not missing out. My right eye also gets to feel the joy almost like a sty but I cannot see anything. My ID gave me some cream for yeast infection but it is not helping neither is the Aveno baths. I am starting to feel a mess. My count is still not non detectable after a year and my cd4 is at 340, I have problems concentrating with all the meds, neurotin is now up to 1200 mg a day my hand full of anti depressents and anti anxiety drugs along with the atripla and thyroid meds help to keep me a bit off kilter. I know I should not complain things are not all that bad. But coupled with this endless itching I feel like I should be locked up. Now I am afraid I will get these red spots on places others can see. YIKES>
Peter

Offline Miss Philicia

  • Member
  • Posts: 24,418
  • celebrity poster, faker & poser
Re: seeing spots
« Reply #1 on: July 05, 2008, 10:54:59 AM »
Hate to speculate, but could this be bed bugs?
"Iíve slept with enough men to know that Iím not gay"

Offline BT65

  • Global Moderator
  • Member
  • Posts: 10,050
Re: seeing spots
« Reply #2 on: July 05, 2008, 11:32:14 AM »
Peter, I would definitely get back into see my doctor as soon as I could.  Have you tried taking Benadryl?  I don't know if that would go with all your other meds, just a suggestion.  Good luck.  Oh, btw, I'm on 2400 mgs of Neurontin, so yours isn't an astronomical dose.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline Peter6836

  • Member
  • Posts: 391
  • Me and my Granddaughter Noa
Re: seeing spots
« Reply #3 on: July 05, 2008, 11:39:48 AM »
not bed bugs, I looked it up nothing like bed bugs, in the mean time I have stripped my bedding and washing and disenfecting everything. that suggestion freaked me out. I am pretty anal about cleaning I have large spots that are red and dry no weeping no small spots no bugs in this house!!!!

Offline Peter6836

  • Member
  • Posts: 391
  • Me and my Granddaughter Noa
Re: seeing spots
« Reply #4 on: July 05, 2008, 11:41:03 AM »
Yeah I am taking benedral as well. I think I will make an appointment to see my gp next week. Thanks for thw suggestion

Offline rick21007

  • Member
  • Posts: 286
Re: seeing spots
« Reply #5 on: July 05, 2008, 09:40:30 PM »
Hey Peter--- I broke out with itchy red splotches on both legs below my knees and on my butt--like flea bites-- after I started Atripla, and I am assuming it is the Atripla.  Dyphenhydramine cream seems to work the best for me.  Ha! the Atripla still makes me spacey for a few hours so I find myself scratching my watch and winding my butt.

rick

Offline mjmel

  • Member
  • Posts: 2,069
Re: seeing spots
« Reply #6 on: July 06, 2008, 05:35:28 AM »
The only two times in my life I ever broke out in itchy red blotches was when I contacted poison ivy and when my system started an allergic reaction to ziagen (an AIDS med) in 2006. It took about a week before the allergic reaction really slammed my system. Oh boy. That was rather unpleasant.

I am not attempting to diagnose your condition but suggesting you see a doctor sooner. Is that possible?

........and I don't perceive your post as whining or trite.

Mike

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.